MathSciNet Relay Station
MathSciNet bibliographic data
MR1262818 (95c:76023) 76C20 (86A05)
Tan, Ben Kui; Wu, Rong Sheng Nonlinear Rossby waves and their interactions. I. Collision of envelope solitary Rossby waves. Sci. China Ser. B 36 (1993), no. 11, 1367–1380.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement